# SDR MASA200700145

- Difficulty date: March 14, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 3,827 hours, 3,017 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Lt Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2651 ILM - LEFT MLG BRAKE EICAS READOUT READS 7 AND 8, WITH BRAKES SMOKING.  COOLED BRAKE, RAN BRAKE TEST, NO DEFECTS FOUND.
